# SDR DL75E090891

- Difficulty date: May 18, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 710-729
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 710-729 RBL 65 AT R2 DOOR INBD CHORD HAS MULTIPLE AREAS OF MODERATE CORROSION / C/W AT SAA - SAT ON N/R 113669 JOB 82842570001.
